CureZone   Log On   Join
Re: One more question. Anyone get night sweats on the anti-candida diet?
 
Sunshine123 Views: 15,321
Published: 15 years ago
 
This is a reply to # 297,712

Re: One more question. Anyone get night sweats on the anti-candida diet?


I was just googling "yellow tongue" online and I found mention of jaundice. Could it be that since we're doing the anti-candida diet and have a pretty good candida problem that our liver is taking it hard? Usually, I belive jaundice has something to do with the liver. Mine wasn't like that until I started on the anti-candida diet. I wonder. I also have lots of muscle aches and it seems like my muscles were so tired the last couple of days. I also wonder if I'm not eating enough maybe body just doesn't have the fuel it needs? I've been losing about 1lb a day and I'm already at a good weight...maybe not for long. If this continues I will be underweight. If it is our liver taking it hard, I wonder what we can do to help?
If anyone else has any thoughts on this yellow tongue thing, please let us know :)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.766 sec, (1)